# SDR DALA2016071905436

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB HAS CORRODED BS 1400-1420 RBL 65.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-60-13 DETAIL III,     FABRICATED, LOCATED & DRILLED A NEW CUSP WEB IAW DWG 146N5590 REV BN AND INSTALLED IAW DWG 146N5590  REV BN & REV - & SRM 51-40-02.
